MAUDE Adverse Event Report: MITG - RF SURGICAL SYSTEMS SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

MITG - RF SURGICAL SYSTEMS SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number G0804-16P02C-1
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is not sold in us and is 510(k) exempt.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, based on the picture provided the cotton fiber materials was coming off.There was no patient involved.
 
Additional Manufacturer Narrative
Evaluation summary: the product was not returned; however, a picture was provided by the customer for analysis.The product in the picture did not meet specification.The picture inspection found the cotton gauze was linting.Loose strings were shown in the picture.The gauze was manipulated.The reported condition was confirmed, based on the picture.The investigation of the picture found the cotton gauze was linting.The picture showed that the cotton gauze had been manipulated.The investigation identified the root cause of the reported event to be unfolding and manipulation by the customer.According to the dfu, the gauze sponges are made with natural cotton and may produce lint or fibers when unfolded or manipulated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, based on the picture provided the cotton fiber materials was coming off.There was no patient involved.No further information available.

Brand Name
SITUATE
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
MITG - RF SURGICAL SYSTEMS
2101 faraday
carlsbad CA 92008
MDR Report Key9703201
Report Number3005883396-2020-00008
Device Sequence Number3147633
Product Code GDY
UDI-Device Identifier20884521700854
UDI-Public20884521700854
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG0804-16P02C-1
Device Catalogue NumberG0804-16P02C-1
Device Lot Number190912AF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1